# SDR DALA2021052002809

- Difficulty date: May 17, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 85,744 hours, 38,704 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 WHILE PERFORMING GIRT BAR INSPECTION ON THE R-4 DOOR, FOUND GIRT BAR AND BOTH FWD/ AFT FEET TO BE NON EFFECTIVE PER TASK CARD. CORRECTIVE ACTION: REMOVED AND REPLACED R-4 GIRT BAR IAW AMDS. (1811926)
